Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2012, 8:58 PM EDT for Jones County, Monroe County, Georgia. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2012, 8:58 PM EDT (00:58 UTC)
- Expired
- Aug 7, 2012, 10:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Atlanta, GA
Counties Jones County, GA, Monroe County, GA
The radar
The Robins AFB radar (KJGX), 53 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 294 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
392
WWUS82 KFFC 080058
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EDT TUE AUG 7 2012
GAZ070>072-082-080200-
858 PM EDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MONROE...LAMAR...
JONES AND BIBB COUNTIES UNTIL 1000 PM EDT...
AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAIN FROM NEAR CULLODEN THROUGH
BOLINGBROKE AND DAMES FERRY TO NEAR GRAY. THE THUNDERSTORMS WERE
NEARLY STATIONARY.
RAINFALL AMOUNTS UP TO TWO INCHES CAN BE EXPECTED ACROSS MONROE...
LAMAR...JONES AND BIBB COUNTIES...INCLUDING AREAS AROUND WESLEYAN...
ARKWRIGHT...JARRELL PLANTATION...CLINTON...WAYSIDE...DAMES FERRY...
PLANT SCHERER...BOLINGBROKE...COLLIER...BRENT...RUSSELLVILLE...
FORSYTH AND REDBONE.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THIS
INCLUDES PORTIONS OF INTERSTATE 75.
&&
LAT...LON 3285 8390 3285 8408 3306 8412 3313 8349
3290 8346 3283 8389
TIME...MOT...LOC 0054Z 086DEG 2KT 3295 8382
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 7:58 PM EDT, 1 hour earlier.
Area forecast discussion, Aug 7, 7:58 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 758 PM EDT TUE AUG 7 2012 .UPDATE... HAVE MADE A FEW ADJUSTMENTS TO POPS AND WX GRIDS BASED ON CURRENT CONDITIONS...MAINLY KEEPING BEST CHANCES OF RAIN AND THUNDER ACROSS EASTERN GEORGIA. THIS CONVECTION IS FIRING ALONG WEAK BOUNDARY SITUATED ACROSS CENTRAL GEORGIA...AHEAD OF MAIN STATIONARY FRONT DRAPED THROUGH THE TENNESSEE VALLEY. RAINFALL AMOUNTS HAVE BEEN A CONCERN IN SOME PORTIONS OF EASTERN GEORGIA...AND HAVE KEPT MENTION OF HEAVY RAIN. HAVING TO CLOSELY MONITOR CONDITIONS IN THESE AREAS. EXPECTING ACTIVITY TO DIMINISH ACROSS THE AREA...WITH CHANCE POPS IN SOUTHEAST AND EASTERN PORTIONS OF THE CWA...WITH SLIGHT CHANCE POPS ELSEWHERE. AT THIS TIME HAVE MADE NO ADDITIONAL CHANGES TO THE FORECAST...EXCEPT FOR MINOR ADJUSTMENTS TO HOURLY TEMPERATURE AND DEW POINT GRIDS. WILL CONTINUE TO AMEND AS NECESSARY THROUGH THE EVENING. 31 && .PREV DISCUSSION... /ISSUED 257 PM EDT TUE AUG 7 2012/ SHORT TERM /TODAY THROUGH THURSDAY/... ABUNDANT MOISTURE COMBINED WITH AN UPPER TROUGH AND WEAK MID LEVEL LOW CAUSING NUMEROUS TO OCCASIONAL SHOWERS AND SCATTERED THUNDERSTORMS OVER THE FORECAST AREA. MODELS CONSISTENT WITH UPPER TROUGH MOVING TO CENTRAL GA OR SO ALONG WITH THE WEAK UPPER LOW TONIGHT. THIS ALLOWS SOME DRYING TO TAKE PLACE OVER NW GA AND THIS SHOULD ALLOW THE SHOWER CHANCES TO DIMINISH DURING THE NIGHT OVER NW GA BUT CONTINUING FOR THE SE CWA. THE UPPER TROUGH AND WEAK MID LEVEL LOW MOVE TO ESE GA FOR WEDNESDAY. NAM WANTS TO DRY THINGS OUT FOR A LARGE PORTION OF THE FORECAST AREA AND LESS SO FOR THE GFS. THE BEST LOCATION FOR PRECIP WILL BE ACROSS CENTRAL AND EAST GA BUT YOU CAN NOT RULE OUT AFTERNOON CONVECTION FOR THE WESTERN CWA. CONVECTION SHOULD HAVE A HIGHLY DIURNAL TREND WEDNESDAY NIGHT DIMINISHING/ENDING ACROSS AREA. POTENTIAL FOR AREAS OF FOG OVERNIGHT WITH LIGHT WINDS AND HIGH MOISTURE NEAR THE SURFACE. FORECAST LOW TEMPERATURES RUNNING NEAR TO SLIGHTLY ABOVE NORMAL TONIGHT AND WEDNESDAY NIGHT. FORECAST HIGH TEMPERATURES RUNNING NEAR TO SLIGHTLY BELOW NORMAL ON WEDNESDAY. LEANED TOWARD THE WARMER GFS MOS FOR WEDNESDAY HIGH TEMPERATURES. OVERALL CONFIDENCE IS MEDIUM. BDL LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... EXTENDED MODELS IN GOOD AGREEMENT WITH EACH OTHER...ALTHOUGH MINOR DISCREPANCIES NOTED. GFS PLAGUED BY SOME CONVECTIVE FEEDBACK AS WEAK SHORT WAVE ENERGY ROTATES ACROSS THE FORECAST AREA THURSDAY NIGHT AHEAD OF THE SIGNIFICANT SHORT WAVE WHICH WILL SHIFT FROM THE GREAT LAKES REGION TO OVER THE OHIO VALLY BY SATURDAY MORNING. THE BETTER ENERGY FROM THE SHORT WAVE WILL REMAIN OVER NORTH GEORGIA... BUT THE SHORT WAVE SHOULD AID IN PUSHING THE SURFACE FRONT FURTHER SOUTH ON SATURDAY ALLOWING DRIER AIR TO FILTER INTO THE PEACH STATE BY LATE IN THE WEEKEND. TEMPERATURES WILL COOL DOWN SOME BEHIND THE FRONT...GENERALLY NEAR NORMAL THROUGH THE WEEKEND. OVERALL NO MAJOR CHANGES TO THE EXTENDED. ATWELL && .AVIATION... 00Z UPDATE... CONVECTION CONTINUES FIRING ACROSS GENERALLY EASTERN PORTIONS OF THE CWA...WITH THE MAJORITY HAS STAYED AWAY FROM TAF SITES. EXPECT GRADUAL DEGRADING CONDITIONS OVERNIGHT...WITH GENERALLY IFR/LOW MVFR BY 08Z...THEN IFR AND SOME HIGH LIFR BY 10Z. SLOW IMPROVEMENT EXPECTED THROUGH THE MORNING...WITH IFR/MVFR BY 14-16Z. CONVECTION WED WILL BE GENERALLY ACROSS EASTERN AND SE GEORGIA...AND SO HAVE ONLY INCLUDED PROB30 TS FOR MCN. WINDS WILL BE SE TO ESE THIS EVENING...THEN BECOMING NEARLY CALM OVERNIGHT. EXPECTING VRB WINDS IN THE MORNING...WITH AN EVENTUAL SWITCH TO THE NW. A FEW MODELS SHOWING THIS COULD OCCUR AS EARLY AS 12Z...THOUGH EXPECTING IT TO ACTUALLY OCCUR 14-16Z. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 90 72 91 / 60 30 20 30 ATLANTA 72 88 74 90 / 30 20 20 40 BLAIRSVILLE 63 84 66 87 / 40 30 20 40 CARTERSVILLE 69 89 70 90 / 30 20 20 40 COLUMBUS 74 90 76 92 / 60 20 20 40 GAINESVILLE 69 89 72 91 / 60 30 20 40 MACON 73 88 73 92 / 70 30 20 40 ROME 69 92 70 92 / 30 20 20 40 PEACHTREE CITY 70 88 70 91 / 40 20 20 40 VIDALIA 75 88 74 92 / 90 60 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....16 AVIATION...31
Hazardous weather outlook, Aug 7, 6:10 PM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 610 PM EDT TUE AUG 7 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 610 PM EDT TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS EXPECTED TONIGHT. .SYNOPSIS... A VERY MOIST AIRMASS REMAINS OVER NORTH AND CENTRAL GEORGIA... WHILE AN UPPER TROUGH PERSISTS OVER THE SOUTHEAST UNITED STATES. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE BRIEF GUSTY WINDS...FREQUENT LIGHTNING ...AND LOCALLY HEAVY RAIN WITH ANY THUNDERSTORM. .DISCUSSION... WEAK UPPER LEVEL DISTURBANCES WILL HELP PRODUCE SCATTERED THUNDERSTORMS TONIGHT. MODERATE INSTABILITY PREVAILS AND SHOULD ALLOW STORMS TO REMAIN BELOW SEVERE LIMITS. HOWEVER THE SLOW MOVING THUNDERSTORMS COULD PRODUCE HEAVY DOWNPOURS AND LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... WITH ABUNDANT MOISTURE REMAINING IN PLACE ACROSS THE AREA... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 16
In the hours before
Special weather statement, Aug 7, 6:57 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT TUE AUG 7 2012
GAZ062-075-076-072330-
657 PM EDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WARREN...GLASCOCK AND JEFFERSON COUNTIES UNTIL 730 PM EDT...
AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR AVERA...MOVING NORTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WARREN...GLASCOCK AND JEFFERSON COUNTIES THROUGH 730 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE STAPLETON...AVERA...
EDGEHILL...GIBSON...BASTONVILLE...WARRENTON AND REESE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3316 8242 3315 8263 3343 8268 3344 8256
3341 8254 3336 8253 3335 8251 3335 8245
3333 8242
TIME...MOT...LOC 2257Z 176DEG 10KT 3325 8253Special weather statement, Aug 7, 7:05 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
705 PM EDT TUE AUG 7 2012
GAZ074-072330-
705 PM EDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON COUNTY UNTIL 730 PM EDT...
AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TENNILLE...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE HEBRON...PRINGLE...TENNILLE...OCONEE...DEEPSTEP...
HARRISON...RIDDLEVILLE...SANDERSVILLE...DOWNS...HAMBURG STATE PARK...
WARTHEN AND DAVISBORO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3282 8252 3277 8276 3281 8282 3276 8295
3283 8297 3287 8304 3295 8308 3299 8305
3303 8307 3308 8305 3312 8292 3320 8285
3324 8275 3318 8274 3313 8266 3303 8260
3302 8255 3295 8254 3292 8251
TIME...MOT...LOC 2306Z 210DEG 8KT 3295 8278Special weather statement, Aug 7, 7:17 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EDT TUE AUG 7 2012
GAZ022-023-072345-
717 PM EDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FORSYTH AND HALL COUNTIES UNTIL 745 PM EDT...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FLOWERY BRANCH...MOVING NORTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FORSYTH AND HALL COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CHESTNUT MOUNTAIN...ROAD ATLANTA-LANIER
SPEEDWAY...AQUALAND PARK...LAKE LANIER ISLANDS...FLOWERY BRANCH...
OSCARVILLE...OAKWOOD...CANDLER...GAINESVILLE AND CHESTATEE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3432 8365 3430 8362 3413 8381 3410 8386
3410 8388 3417 8406 3433 8400 3434 8396
3435 8398 3439 8398
TIME...MOT...LOC 2317Z 202DEG 4KT 3421 8392Special weather statement, Aug 7, 7:34 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT TUE AUG 7 2012
GAZ061-062-074-075-080100-
734 PM EDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WASHINGTON...
WARREN...GLASCOCK AND HANCOCK COUNTIES UNTIL 900 PM EDT...
AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NEARLY STATIONARY THUNDERSTORMS FROM BASTONVILLE TO WARTHEN.
RADAR ESTIMATES THAT ONE TO ONE AND A HALF INCHES OF RAIN HAVE
FALLEN OVER PORTIONS OF GLASCOCK AND WASHINGTON COUNTIES IN THE LAST
HOUR. ADDITIONAL RAINFALL AMOUNTS BETWEEN ONE HALF TO ONE INCH CAN
BE EXPECTED ACROSS WASHINGTON...WARREN...GLASCOCK AND HANCOCK
COUNTIES IN THE NEXT HOUR...INCLUDING AREAS AROUND
DOWNS...WARTHEN...DEEPSTEP...SANDERSVILLE...AGRICOLA...
MITCHELL...EDGEHILL... GIBSON...BASTONVILLE...FIVE POINTS...
HAMBURG STATE PARK...LINTON...BEALL SPRINGS...SHOALS AND JEWELL.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3317 8259 3316 8257 3312 8258 3312 8266
3306 8262 3287 8295 3319 8307 3346 8258
3341 8254 3336 8253 3334 8243 3331 8239
TIME...MOT...LOC 2328Z 181DEG 2KT 3332 8244 3326 8266
3309 8287Special weather statement, Aug 7, 7:56 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT TUE AUG 7 2012
GAZ024-025-027-080045-
756 PM EDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MADISON...BANKS AND
JACKSON COUNTIES UNTIL 845 PM EDT...
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAIN FROM BANKS CROSSING THROUGH
FIVE POINTS TO DANIELSVILLE. THE STORMS WERE NEARLY STATIONARY.
RAINFALL AMOUNTS OF 2 TO 3 INCHES CAN BE EXPECTED ACROSS
MADISON...BANKS AND JACKSON COUNTIES...INCLUDING AREAS AROUND
DANIELSVILLE...APPLE VALLEY...PEACH STATE SPEEDWAY...COMMERCE...
MAYSVILLE...ILA...BANKS CROSSING...FIVE POINTS...POCATALIGO...
HARRISON AND HOMER.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THIS WILL
INCLUDE INTERSTATE 85.
&&
LAT...LON 3434 8339 3425 8333 3427 8330 3425 8325
3425 8316 3427 8313 3427 8311 3424 8309
3404 8319 3418 8365 3438 8359
TIME...MOT...LOC 2351Z 204DEG 2KT 3419 8338
16Special weather statement, Aug 7, 8:58 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EDT TUE AUG 7 2012
GAZ070>072-082-080200-
858 PM EDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MONROE...LAMAR...
JONES AND BIBB COUNTIES UNTIL 1000 PM EDT...
AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAIN FROM NEAR CULLODEN THROUGH
BOLINGBROKE AND DAMES FERRY TO NEAR GRAY. THE THUNDERSTORMS WERE
NEARLY STATIONARY.
RAINFALL AMOUNTS UP TO TWO INCHES CAN BE EXPECTED ACROSS MONROE...
LAMAR...JONES AND BIBB COUNTIES...INCLUDING AREAS AROUND WESLEYAN...
ARKWRIGHT...JARRELL PLANTATION...CLINTON...WAYSIDE...DAMES FERRY...
PLANT SCHERER...BOLINGBROKE...COLLIER...BRENT...RUSSELLVILLE...
FORSYTH AND REDBONE.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THIS
INCLUDES PORTIONS OF INTERSTATE 75.
&&
LAT...LON 3285 8390 3285 8408 3306 8412 3313 8349
3290 8346 3283 8389
TIME...MOT...LOC 0054Z 086DEG 2KT 3295 8382
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:12 PM EDT | Flash Flood Warning | FFC | Banks, Jackson, Madison | 2 hr |
| Aug 8, 4:18 PM EDT | Special Weather Statement | FFC | White | 27 min |
| Aug 8, 4:38 PM EDT | Special Weather Statement | FFC | White | 37 min |
| Aug 8, 5:10 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Aug 8, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 44 min |
| Aug 8, 5:31 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 8, 5:41 PM EDT | Special Weather Statement | FFC | White | 79 min |
| Aug 8, 6:00 PM EDT | Special Weather Statement | FFC | Jackson | 90 min |
| Aug 8, 6:01 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 29 min |
| Aug 8, 6:05 PM EDT | Special Weather Statement | FFC | Hall | 25 min |
| Aug 8, 6:16 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 29 min |
| Aug 8, 6:27 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 63 min |
| Aug 8, 6:30 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Aug 8, 6:34 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Aug 8, 6:47 PM EDT | Special Weather Statement | FFC | Barrow | 28 min |
| Aug 8, 7:01 PM EDT | Special Weather Statement | FFC | Whitfield | 29 min |
| Aug 8, 7:16 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Walton | 29 min |
| Aug 8, 7:38 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Aug 8, 7:41 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Walton | 34 min |
| Aug 8, 7:55 PM EDT | Special Weather Statement | FFC | Chattooga | 35 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.